Title: Quasipolynomials and the structure at infinity of linear systems with delay

Authors: Maricela Figueroa; Jose de Jesus Rubio; Ytzeen Leyva

Addresses: Seccion de Estudios de Posgrado e Investigacion, ESIME Azcapotzalco, Instituto Politecnico Nacional, Av. de las Granjas No. 682 Col. Sta. Catarina, Del. Azcapotzalco, CP: 02250, Mexico. ' Seccion de Estudios de Posgrado e Investigacion, ESIME Azcapotzalco, Instituto Politecnico Nacional, Av. de las Granjas No. 682 Col. Sta. Catarina, Del. Azcapotzalco, CP: 02250, Mexico. ' Seccion de Estudios de Posgrado e Investigacion, ESIME Azcapotzalco, Instituto Politecnico Nacional, Av. de las Granjas No. 682 Col.Sta. Catarina, Del. Azcapotzalco, CP: 02250, Mexico

Abstract: In this paper is studied the structure at infinity of linear systems with delays and the transfer function is expressed as a quotient of quasipolynomials. To know the behaviour at infinity of the transfer function is studied the location of the roots of quasipolynomials in the extended complex plane. It also explores the concept of zero at infinity of a rational function, since the structure at infinity is related to the zeros at infinity of the transfer function. Subsequently, there is an application to the problem of disturbance rejection.

Keywords: quasipolynomials; transfer function; zero at infinity; linear systems; delay; disturbance rejection.

DOI: 10.1504/IJSCC.2011.042436

International Journal of Systems, Control and Communications, 2011 Vol.3 No.3, pp.302 - 321

Published online: 11 Sep 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article